# SDR FOTR2111311130

- Difficulty date: June 28, 2011
- Submitted: July 26, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N962AG
- Make and model: Boeing 737-800
- Aircraft serial: 28069
- Aircraft time: 47,488 hours, 20,144 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Rt Wing Spoiler
- Part time: 47,488 hours, 20,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR12 SPOILER UPPER SURFACE HAS 2 EACH DENTS BEYOND ALLOWABLE LIMITS.  REPAIRED ON FASI WORK ORDER 21113 NR11130.
